Strong convergence theorems for asymptotically relatively nonexpansive mappings with application

Shih Sen Chang, Xiong Rui Wang, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

The purpose of this paper is by using the hybrid iterative algorithm to prove some strong convergence theorems for two countable families of closed and asymptotically relatively nonexpansive mappings in Banach space. The results presented in the paper improve and extend the corresponding results of Su, Xu, Zhang [Nonlinear Anal., 73 (2010), 38903906.], Li, Huang, O'Regan [Comp. Math. Appl. 60 (2010), 1322-1331], Chang, Lee, Chan [Nonlinear Anal. 73 (2010), 2260-2270], Kang, Su, Zhang [Nonlinear Anal. HS (2010), doi:10.1016/j.nahs.2010. 05.002], Matsushita and Takahashi [J. Approx. Theory, 134 (2005), 257-266], Tan et al [Opuscula Math., 30:3 (2010), 341-348], Takahashia and Zembayashi [Nonlinear Anal, 70 (2009), 45-57] and Wattanawitoon, P. Kumam [Nonlinear Anal. Hybrid Systems, 3 (2009), 11-20] and others.
Original languageEnglish
Pages (from-to)45-60
Number of pages16
JournalCommunications on Applied Nonlinear Analysis
Volume18
Issue number1
Publication statusPublished - 1 Jan 2011

Keywords

  • Asymptotically relatively nonexpansive mapping
  • Generalized projection
  • Quasi-ø-nonexpansive mapping
  • Relatively nonexpansive mapping
  • Weak relatively nonexpansive mapping

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this